Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 245, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 8, 2015, 2:55 PM CDT for 4 counties in Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 2:55 PM CDT (19:55 UTC)
- Expired
- Jul 8, 2015, 4:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 121 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
333
WUUS54 KTSA 081955
SVRTSA
OKC023-077-079-127-082100-
/O.NEW.KTSA.SV.W.0245.150708T1955Z-150708T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT WED JUL 8 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHWESTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHEASTERN CHOCTAW COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 400 PM CDT
* AT 255 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TUSKAHOMA TO NEAR CLOUDY...MOVING NORTHEAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLAYTON...TALIHINA...FANSHAWE...ALBION...KIAMICHI...BENGAL...
WHITESBORO...CLOUDY...TUSKAHOMA...TALIMENA STATE PARK...NASHOBA...
CLAYTON LAKE STATE PARK...CORINNE...HONOBIA AND SOBOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3415 9530 3464 9535 3502 9493 3451 9479
3451 9504 3425 9505 3424 9515 3415 9516
TIME...MOT...LOC 1955Z 211DEG 44KT 3462 9530 3431 9526
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
894
WWUS54 KTSA 082011
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT WED JUL 8 2015
OKC023-077-079-127-082100-
/O.CON.KTSA.SV.W.0245.000000T0000Z-150708T2100Z/
PUSHMATAHA OK-LATIMER OK-LE FLORE OK-CHOCTAW OK-
311 PM CDT WED JUL 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN PUSHMATAHA...SOUTHEASTERN LATIMER...SOUTHWESTERN LE FLORE
AND NORTHEASTERN CHOCTAW COUNTIES...
AT 310 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF ALBION TO 10 MILES SOUTHEAST OF
NASHOBA...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLAYTON...TALIHINA...FANSHAWE...ALBION...KIAMICHI...BENGAL...
WHITESBORO...CLOUDY...TUSKAHOMA...TALIMENA STATE PARK...NASHOBA...
CLAYTON LAKE STATE PARK...CORINNE...HONOBIA AND SOBOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3415 9530 3464 9535 3502 9493 3451 9479
3451 9504 3425 9505 3424 9515 3415 9516
TIME...MOT...LOC 2010Z 227DEG 45KT 3471 9509 3440 9505
HAIL...<.75IN
WIND...60MPH
$$725
WWUS54 KTSA 082059
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT WED JUL 8 2015
OKC023-077-079-127-082109-
/O.EXP.KTSA.SV.W.0245.000000T0000Z-150708T2100Z/
PUSHMATAHA OK-LATIMER OK-LE FLORE OK-CHOCTAW OK-
359 PM CDT WED JUL 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUSHMATAHA...
SOUTHEASTERN LATIMER...SOUTHWESTERN LE FLORE AND NORTHEASTERN CHOCTAW
COUNTIES WILL EXPIRE AT 400 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3415 9530 3464 9535 3502 9493 3451 9479
3451 9504 3425 9505 3424 9515 3415 9516
TIME...MOT...LOC 2056Z 211DEG 44KT 3471 9509 3440 9505
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 10:10 AM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Jul 8, 10:10 AM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1010 AM CDT WED JUL 8 2015
.DISCUSSION...
RECENTLY UPDATED ZFP REFLECTS ADJUSTMENTS TO POPS AND TRIMMING
OF THE FLASH FLOOD WATCH. MOST OF THE HEAVIER RAIN HAS PUSHED E-SE
OF THE INTERSTATE 44 CORRIDOR...BUT FOR NOW HAVE CANCELLED THE
WATCH FOR MOST COUNTIES TO THE NORTHWEST OF I-44. REMAINING
FIRST PERIOD ELEMENTS LOOK REASONABLE AT THIS TIME AND WILL BE
LEFT AS IS. ADDITIONAL CHANCES FOR RAIN AND THUNDER WILL CONTINUE
THROUGH TONIGHT...AND INTO TOMORROW AS THE BOUNDARY LIFTS BACK TO
THE NORTH. POPS WILL BE ON THE DECREASE BY LATE AFTERNOON AND
EVENING AS THE WARM FRONT PUSHES INTO KANSAS. UPPER RIDGING
BEGINS TO TAKE HOLD...AND WILL RESULT IN HOT..HUMID...BUT SETTLED
WEATHER FOR LATE IN THE WEEK AND THROUGH THE WEEKEND.
UPDATED ZFP/PFM/AFM/FFA ALREADY SENT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ049-053-
056>058-061>063-065>076.
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...23
LONG TERM....10Hazardous weather outlook, Jul 8, 12:50 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT WED JUL 8 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT WED JUL 8 2015
...FLASH FLOOD POTENTIAL CONTINUES THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...PARTS OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.
FLASH FLOOD.
RISK...ELEVATED.
AREA...MUCH OF EASTERN OKLAHOMA...ALL OF WEST CENTRAL
AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL REMAIN CAPABLE OF PRODUCING HEAVY
RAIN...AND MAY LEAD TO AREAS OF FLASH FLOODING ACROSS PORTIONS OF
EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS IN ADVANCE
OF A SLOW MOVING FRONT THIS AFTERNOON. THE HEAVIER RAIN AXIS WILL
GRADUALLY SHIFT TO THE EAST THROUGH THE DAY...WITH THE HEAVIEST
RAIN TAPERING OFF FROM WEST TO EAST EARLY THIS EVENING. AN
ADDITIONAL 1 TO 2 INCHES OF RAIN CAN BE EXPECTED MAINLY THIS
AFTERNOON AND EARLY EVENING MAINLY EAST OF A MCALESTER TO
FAYETTEVILLE LINE. THESE AMOUNTS ARE ON TOP OF WHAT HAS ALREADY
FALLEN SINCE MONDAY NIGHT...AND WILL THE FLASH FLOODING POTENTIAL.
ADDITIONALLY...HEATING HAS OCCURED AHEAD OF THE MAIN BAND OF RAIN
ACROSS SOUTHEAST OKLAHOMA...AND PORTIONS OF WEST CENTRAL AND
NORTHWEST ARKANSAS. THIS HAS LED TO SCATTERED THUNDERSTORM
DEVELOPMENT ALONG THE LEADING EDGE OF THE RAIN BAND. A FEW OF
THESE STORMS MAY BRIEFLY BECOME SEVERE THIS AFTERNOON WITH
STRAIGHT LINE WINDS POSING AS THE MAIN RISK.
MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP PRIMARILY
AFTER MIDNIGHT TONIGHT ACROSS AREAS NORTH OF INTERSTATE 40 AS AN
UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA. A FEW OF THESE
STORMS WILL BE CAPABLE OF PRODUCING SEVERE WIND GUSTS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
SCATTERED THUNDERSTORMS WILL LIKELY BE ONGOING THURSDAY MORNING
ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH
A FEW ADDITIONAL STORMS POSSIBLE DURING THE AFTERNOON AS WELL.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.
A MORE TYPICAL SUMMERTIME PATTERN WILL DEVELOP OVER THE SOUTH
CENTRAL UNITED STATES THROUGH THE WEEKEND AND INTO EARLY NEXT
WEEK...AS AN UPPER LEVEL HIGH PRESSURE RIDGE BUILDS INTO THE
REGION. ABOVE NORMAL TEMPERATURES WILL COMBINE WITH THE HUMIDITY
FROM THIS WEEKS RAINS...RESULTING IN HEAT INDEX VALUES WELL INTO
THE TRIPLE DIGITS. HEAT INDEX VALUES SUNDAY THROUGH TUESDAY MAY
EXCEED 105 DEGREES.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jul 8, 1:15 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
115 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD S MUSKOGEE 35.75N 95.37W
07/08/2015 MUSKOGEE OK BROADCAST MEDIA
WATER OVER A BRIDGE IN THE MEADOWS NEIGHBORHOOD ON THE
SOUTHERN END OF MUSKOGEE. SOME EVACUATIONS ARE UNDERWAY.
REPORTED VIA SOCIAL MEDIA.
&&
DMJLocal storm report, Jul 8, 1:29 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TORNADO 4 SE MCCURTAIN 35.11N 94.91W
07/07/2015 LE FLORE OK BROADCAST MEDIA
A TORNADO SNAPPED SEVERAL TREES...UPROOTED TREES...AND
DAMAGED A BARN.
&&
EJCSpecial weather statement, Jul 8, 1:33 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT WED JUL 8 2015
ARZ019-020-029-OKZ049-072-075-076-081915-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-LATIMER OK-PUSHMATAHA OK-
LE FLORE OK-SEQUOYAH OK-
133 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CRAWFORD...SEBASTIAN...
FRANKLIN...NORTHEASTERN PUSHMATAHA...SOUTH CENTRAL LATIMER...LE FLORE
AND SOUTHEASTERN SEQUOYAH COUNTIES UNTIL 215 PM CDT...
AT 133 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
MOUNTAINBURG TO 5 MILES NORTH OF WISTER TO 5 MILES SOUTH OF CLAYTON
LAKE STATE PARK...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...POTEAU...OZARK...CHARLESTON...
MOUNTAINBURG...GREENWOOD...ALMA...BARLING...POCOLA...HEAVENER...
LAVACA...SPIRO...ARKOMA...MULBERRY...PANAMA...MANSFIELD...TALIHINA...
WISTER AND DYER.
LAT...LON 3538 9371 3542 9380 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3514 9414
3506 9425 3497 9424 3493 9445 3451 9447
3451 9504 3440 9505 3438 9546 3490 9494
3526 9473 3574 9403 3575 9370
TIME...MOT...LOC 1833Z 256DEG 22KT 3562 9414 3504 9474 3446 9532Special weather statement, Jul 8, 1:57 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
157 PM CDT WED JUL 8 2015
OKZ049-053-073-075-076-081945-
LATIMER OK-PUSHMATAHA OK-LE FLORE OK-PITTSBURG OK-CHOCTAW OK-
157 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR PUSHMATAHA...SOUTHWESTERN
LATIMER...WEST CENTRAL LE FLORE...SOUTHERN PITTSBURG AND CHOCTAW
COUNTIES UNTIL 245 PM CDT...
AT 157 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST OF KIOWA
TO 6 MILES WEST OF KELLOND TO 12 MILES SOUTH OF BOSWELL...AND MOVING
EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HUGO...ANTLERS...CLAYTON...TALIHINA...KIOWA...BOSWELL...SAVANNA...
FORT TOWSON...SAWYER...RATTAN...SOPER...ALBION...HUGO LAKE STATE
PARK...BLANCO...MESSER...HIGGINS...KENT...TUSKAHOMA...STANLEY AND
NASHOBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3388 9554 3394 9560 3388 9570 3388 9585
3392 9591 3415 9585 3416 9578 3450 9578
3451 9567 3459 9567 3459 9588 3482 9597
3485 9505 3451 9501 3450 9505 3425 9505
3424 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 1857Z 271DEG 33KT 3475 9588 3428 9575 3385 9586Special weather statement, Jul 8, 2:11 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT WED JUL 8 2015
OKZ049-053-082000-
PUSHMATAHA OK-CHOCTAW OK-
211 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
CHOCTAW COUNTIES UNTIL 300 PM CDT...
AT 210 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF KELLOND TO
5 MILES NORTH OF BOSWELL TO 7 MILES SOUTHWEST OF SOPER...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HUGO...ANTLERS...BOSWELL...FORT TOWSON...SAWYER...RATTAN...SOPER...
HUGO LAKE STATE PARK...MESSER...KENT...KOSOMA...SNOW...KELLOND...
MOYERS...RAYMOND GARY STATE PARK...GOODLAND...OLETA...GRANT...CORINNE
AND DELA.
LAT...LON 3388 9554 3393 9556 3394 9560 3389 9569
3390 9575 3387 9580 3405 9590 3415 9585
3416 9578 3431 9578 3449 9548 3431 9531
3406 9516 3394 9516 3396 9523 3389 9526
3390 9526 3391 9527 3387 9529
TIME...MOT...LOC 1910Z 232DEG 37KT 3427 9573 3410 9584 3394 9574Special weather statement, Jul 8, 2:22 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT WED JUL 8 2015
ARZ019-020-029-082000-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-
222 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD...CENTRAL
SEBASTIAN AND FRANKLIN COUNTIES UNTIL 300 PM CDT...
AT 222 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF DYER
TO NEAR LAVACA TO 2 MILES NORTHWEST OF HUNTINGTON...AND MOVING EAST
AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OZARK...CHARLESTON...GREENWOOD...ALMA...LAVACA...MULBERRY...
MANSFIELD...DYER...ALTUS...HARTFORD...HUNTINGTON...BRANCH...
MIDLAND...DENNING...WIEDERKEHR VILLAGE...WASHBURN...BURNVILLE...
CASS...FORT CHAFFEE AND FERN.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3506 9425 3506 9423
3502 9423 3502 9441 3529 9424 3558 9424
3574 9370
TIME...MOT...LOC 1922Z 262DEG 39KT 3552 9417 3531 9417 3510 9430The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:55 PM CDT | River Flood Warning | TSA | Ottawa | 63 hr |
| Jul 7, 8:56 PM CDT | River Flood Warning | TSA | Creek | 37 hr |
| Jul 7, 8:57 PM CDT | River Flood Advisory | TSA | Muskogee | 36 hr |
| Jul 7, 9:01 PM CDT | River Flood Warning | TSA | Cherokee | 30 hr |
| Jul 7, 9:17 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Okfuskee and 2 more | 12 hr |
| Jul 8, 12:32 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 6 more | 3 hr |
| Jul 8, 1:09 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 8 hr |
| Jul 8, 1:17 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes | 3 hr |
| Jul 8, 3:18 AM CDT | Areal Flood Advisory | TSA | Craig, Creek, Nowata, Osage, Ottawa, Pawnee and 4 more | 3 hr |
| Jul 8, 6:37 AM CDT | Flash Flood Warning | TSA | Cherokee, Muskogee, Wagoner | 7 hr |
| Jul 8, 6:46 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 3 hr |
| Jul 8, 6:49 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Jul 8, 7:28 AM CDT | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| Jul 8, 9:29 AM CDT | Flash Flood Warning | TSA | McIntosh, Okmulgee | 4 hr |
| Jul 8, 9:39 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Jul 8, 12:48 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Jul 8, 12:51 PM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 39 min |
| Jul 8, 1:33 PM CDT | Areal Flood Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 18 hr |
| Jul 8, 1:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Jul 8, 1:57 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 48 min |
| Jul 8, 2:11 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 49 min |
| Jul 8, 3:28 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Jul 8, 4:23 PM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 112 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.